MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,HVT,7.5,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,HVT,7.5,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048896
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
Complaint from maude database: it was reported "patient was intubated with the et tube, but as the tube balloon was being inflated, it did not give the proper seal needed to help the patient.Extubation was needed to be done, and patient was re-intubated".No patient harm or injury reported.Patient condition not reported.
 
Additional Manufacturer Narrative
(b)(4).Mdr report key/report number (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Part number reported is not being manufactured currently, however, another part number from the same family was used for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 150 samples were taken from the current production; the samples were visually inspected, and issue reported "cuff did not seal trachea properly" was not observed in the current manufacturing process.A device history record review could not be conducted since the lot number reported was not a valid number.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Corrected data: section b.3.-date of event corrected to 03/13/2017.Section d.1.-brand name corrected to hudson et tube,hvt,7.5,nova plus.Section d.4.-catalog# corrected to v5-10315.Section d.4.-udi# corrected to (b)(4).Section e.4.-corrected to 'yes'.

Brand Name
HUDSON ET TUBE,HVT,7.5,NOVA PLUS
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14190252
Report Number3003898360-2022-00123
Device Sequence Number17255030
Product Code BTR
UDI-Device Identifier04026704588787
UDI-Public04026704588787
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN048896
Device Catalogue NumberV5-10315
Device Lot Number73B1500619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown